# SDR AWXA200400765

- Difficulty date: July 12, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 15,672 hours, 5,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2693
- Condition: Failed
- Location: Emergency Light
- Part time: 15,672 hours, 5,985 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING 4-DAY CHECK MAINTENANCE FOUND THE EMERGENCY ESCAPE PATH LIGHTS AT SEAT ROWS 3, 6, & 12 LT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED LT FORWARD EMERGENCY POWER SUPPLY UNIT (10WL), OPERATIONAL CHECK WAS GOOD.
